MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X24IN 7-0 D/A BV-1 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 4X24IN 7-0 D/A BV-1 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EPM8702
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested but unavailable: what is the lot number? note: related events reported via 2210968-2023-05828.
 
Event or Problem Description
It was reported that a patient underwent a cabg procedure on (b)(6) 2023, and suture was used.During the procedure, the suture broke.Another like device was used to complete the procedure.There were no adverse patient consequences.Additional information was requested.

Brand Name
PRLNE BLU 4X24IN 7-0 D/A BV-1 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17514637
Report Number2210968-2023-05827
Device Sequence Number20221146
Product Code GAW
UDI-Device Identifier10705031134805
UDI-Public10705031134805
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEPM8702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown